MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Model Number UNITY PACS 11.1.2.7
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history logs found no errors indicating the failure of the reports to upload, however it was noted that universal manager (um) crashed.Troubleshooting from unity support found the exams in the failed results out queue.The exams were all read and approved in approved (apd) status with report id's.The reports folder was manually checked, however, none of the reports had report folders.The report statuses were updated to dictated (did) and resent to the user re-dictation.Unity support confirmed that all five reports were re-read successfully.No further investigation will be performed.
 
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.The customer contact reported on (b)(6) 2019 there were five exams with corrupted reports from (b)(6) 2019 from two different reading stations.There was no reported adverse event to the patient.However, while images were available, a corrupted report could potentially result in a delay in care that could lead to harm.Reference complaint (b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8911821
Report Number2183926-2019-00026
Device Sequence Number11219724
Product Code LLZ
UDI-Device Identifier00842000100058
UDI-Public00842000100058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNITY PACS 11.1.2.7
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1